Alert archive / Missouri / River Flood Warnings in 2015
River Flood Warning 152, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Aug 10, 2015, 4:37 PM CDT for Reynolds County, Missouri. It took effect at Aug 10, 2015, 4:56 PM CDT. It was in force for 52 hr.
The area
The outline as issued.
The facts
- Issued
- Aug 10, 2015, 4:37 PM CDT (21:37 UTC)
- In effect from
- Aug 10, 2015, 4:56 PM CDT
- Expired
- Aug 12, 2015, 8:48 PM CDT
- In force
- 52 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Reynolds County, MO
The radar
The St Louis radar (KLSX), 150 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Black River near Annapolis (ANNM7). The gauge peaked at 8.06 ft at Aug 10, 2015, 11:00 PM CDT.
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 15 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07061500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
044
WGUS43 KLSX 102138
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
437 PM CDT MON AUG 10 2015
...The National Weather Service in St. Louis has issued a Flood
Warning for the following river in Missouri...
Black River near Annapolis
.This flood warning is a result of 2.00 to 3.00 inches of rain over
the basin last night and early this morning...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC179-112137-
/O.NEW.KLSX.FL.W.0152.150810T2156Z-150813T0148Z/
/ANNM7.1.ER.150810T2156Z.150811T0600Z.150812T0148Z.NO/
437 PM CDT MON AUG 10 2015
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Black River near Annapolis
* At 4:15 PM Monday the stage was 6.7 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage early this evening
and crest near 12.5 feet early Tuesday morning. The river will then
fall below flood stage tomorrow evening.
* Impact: At 9.0 feet...County Road 372 will begin flooding near this
height.
* Impact: At 8.0 feet...Annapolis Road on the east bank of the Black
River south of Lesterville begins flooding close to this height.
This is the only road directly connecting Annapolis and
Lesterville.
* Impact: At 5.0 feet...Near this height, Peola Road begins flooding
along the west bank of the Black River south of Lesterville.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 08/11 08/12 08/13 08/14 08/15
Black River
Annapolis 8.0 6.74 11.8 6.5 5.2 4.5 4.2
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$3 follow-up statements
480
WGUS83 KLSX 110125
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
825 PM CDT MON AUG 10 2015
...The Flood Warning continues for the following river in Missouri...
Black River near Annapolis
.This Flood Warning is a result of heavy rain last night and earlier
this morning...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC179-120125-
/O.EXT.KLSX.FL.W.0152.000000T0000Z-150813T0748Z/
/ANNM7.1.ER.150811T0037Z.150811T1200Z.150812T0748Z.NO/
825 PM CDT MON AUG 10 2015
The Flood Warning continues for
the Black River near Annapolis
* At 7:15 PM Monday the stage was 7.7 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage this evening and
continue to rise to near 12.5 feet by tomorrow morning. The river
will fall below flood stage by early Wednesday morning.
* Impact: At 9.0 feet...County Road 372 will begin flooding near this
height.
* Impact: At 8.0 feet...Annapolis Road on the east bank of the Black
River south of Lesterville begins flooding close to this height.
This is the only road directly connecting Annapolis and
Lesterville.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 08/11 08/12 08/13 08/14 08/15
Black River
Annapolis 8.0 7.74 12.5 7.3 5.2 4.5 4.2
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$448
WGUS83 KLSX 110253
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
953 PM CDT MON AUG 10 2015
...The Flood Warning continues for the following river in Missouri...
Black River near Annapolis
.This flood warning is a result of heavy rain last night and early
this morning...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC179-120253-
/O.EXT.KLSX.FL.W.0152.000000T0000Z-150812T2136Z/
/ANNM7.1.ER.150811T0215Z.150811T1200Z.150811T2136Z.NO/
953 PM CDT MON AUG 10 2015
The Flood Warning continues for
the Black River near Annapolis
* At 9:15 PM Monday the stage was 8.0 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river is forecast to continue rising to near 9.5 feet by
tomorrow morning. The river will fall below flood stage tomorrow
afternoon.
* Impact: At 9.0 feet...County Road 372 will begin flooding near this
height.
* Impact: At 8.0 feet...Annapolis Road on the east bank of the Black
River south of Lesterville begins flooding close to this height.
This is the only road directly connecting Annapolis and
Lesterville.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 08/11 08/12 08/13 08/14 08/15
Black River
Annapolis 8.0 8.00 9.5 5.6 3.9 3.5 3.4
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$918
WGUS83 KLSX 111217
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
717 AM CDT TUE AUG 11 2015
...The flood warning is cancelled for the following river in Missouri...
Black River
...Annapolis
Safety message:
Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.
&&
MOC179-111247-
/O.CAN.KLSX.FL.W.0152.000000T0000Z-150812T2136Z/
/ANNM7.1.ER.150811T0215Z.150811T0345Z.150811T0445Z.NO/
717 AM CDT TUE AUG 11 2015
The Flood Warning is cancelled for
the Black River near Annapolis.
* At 6:15 AM Tuesday the stage was 6.4 feet.
* Flood stage is 8.0 feet.
* The river fell below flood stage at 11:45 PM Monday.
* The river will continue to fall.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 08/12 08/13 08/14 08/15 08/16
Black River
Annapolis 8.0 6.45 4.2 3.6 3.3 3.1
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Aug 10, 3:17 PM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, Aug 10, 3:17 PM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 317 PM CDT MON AUG 10 2015 .SHORT TERM: (THROUGH LATE TONIGHT) ISSUED AT 314 PM CDT MON AUG 10 2015 SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE SOUTH OF THE AREA EARLY THIS EVENING AS A COLD FRONT CURRENTLY NEAR I-70 WILL MOVE SOUTH OF THE CWA BY 03Z. NORTHWEST WINDS WILL SLOWLY ADVECT SLIGHTLY DRIER AIR INTO THE AREA OVERNIGHT WHILE SKIES TURN MOSTLY CLEAR. MOS TEMPERATURES LOOK GOOD FOR LOWS TONIGHT AND LOOK REASONABLE GIVEN CURRENT UPSTREAM DEWPOINTS. BRITT .LONG TERM: (TUESDAY THROUGH NEXT MONDAY) ISSUED AT 314 PM CDT MON AUG 10 2015 (TUESDAY THROUGH THURSDAY) EXPECT DRY WEATHER DURING THIS PERIOD AS UPPER HIGH BUILDS OVER THE SOUTHERN ROCKIES AT THE SAME TIME A TROUGH WILL DEEPEN OVER THE EASTERN CONUS. THIS WILL RESULT IN NORTH-NORTHWESTERLY FLOW ALOFT WITH SLOWLY INCREASING HEIGHTS. VERTICAL MOTION WILL BECOME INCREASINGLY SUBSIDENT AS A LARGE SURFACE HIGH MOVES INTO THE AREA. TEMPERATURES CONTINUE TO BE IN GOOD AGREEMENT AND ALSO AGREE WITH MIXING DOWN FROM THE 900-800MB LAYER. (FRIDAY THROUGH MONDAY) STILL LOOKS DRY AT LEAST THROUGH THE WEEKEND AS BOTH THE ECMWF AND GFS SHOW THAT THE SURFACE HIGH WILL DOMINATE THE REGION AS WESTERN CONUS UPPER RIDGE AXIS SHIFTS OVER THE AREA DURING THE WEEKEND. BY MONDAY A COLD FRONT WILL MOVE DOWN INTO THE AREA IN THE NORTHWEST FLOW ALOFT THAT COULD CAUSE SCATTERED THUNDERSTORMS NORTH OF I-70. TEMPERATURES WILL CLIMB CLOSE TO NORMAL OVER THE WEEKEND WITH 850MB TEMPERATURES CLIMBING INTO THE 15-20C RANGE. BRITT && .AVIATION: (FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1255 PM CDT MON AUG 10 2015 PATCHES OF MVFR STRATUS CONTINUE TO DOT THE REGION EARLY THIS AFTN. CLOUD HEIGHTS SHOULD CLIMB THRU THE AFTN WITH MVFR CIGS BCMNG AROUND 21Z. A BAND OF SHRAS AND ISLD TSTMS DVLPD LATE THIS AFTN ALONG A COLD FRONT. THIS ACTIVITY WILL CONTINUE TO PERCOLATE THRU THE AFTN WHILE SLOWLY DRIFTING SE. VSBYS MAY BRIEFLY DIP TO IFR UNDER THE HEAVIEST CORES. ANOTHER AREA OF PRECIP ASSOC WITH AN UPPER LVL DISTURBANCE NEAR THE STHRN END OF LK MI MAY CLIP KUIN LATE THIS AFTN BUT CHANCES AREA MINIMAL ATTM. PRECIP SHOULD DSSPT AND SKIES SLOWLY CLEAR AFTER SUNSET. SPECIFICS FOR KSTL: BROKEN LINE OF SHRAS AND ISLD TSTMS HAS DVLPD JUST NORTH OF THE MO RVR FROM NEAR KC TO STL. VSBYS MAY DROP TO IFR UNDER THE STRONGEST CORES BUT WILL BE BRIEF. THIS ACTIVITY WILL DRIFT SE THRU THE AFTN. CONVECTIVE ELEMENTS WILL BE TRANSIENT THE AFTN AND WILL UNDOUBTABLY HAVE TO UPDATE THE TAF AS THE LINE APPROACHES THE TERMINAL. SPOTTY MVFR CIGS WILL CONTINUE TO RAISE THRU THE AFN BECMNG VFR IN A FEW HRS. PRECIP AND CLOUDS WILL SLOWLY DIMINISH AFTER SUNSET WITH VFR CONDITIONS EXPECTED FOR THE REST OF THE FCST PRD. MILLER && .LSX WATCHES/WARNINGS/ADVISORIES: MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Aug 10, 3:40 PM CDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 340 PM CDT MON AUG 10 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-111200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 340 PM CDT MON AUG 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS THE AREA EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. BRITT
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 7:02 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Jefferson, Saint Francois, Washington | 43 min |
| Aug 9, 7:35 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois | 55 min |
| Aug 9, 8:00 PM CDT | Special Weather Statement | LSX | Saint Charles | 45 min |
| Aug 9, 8:29 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 46 min |
| Aug 9, 8:35 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 40 min |
| Aug 9, 9:33 PM CDT | Special Weather Statement | LSX | Jefferson | 42 min |
| Aug 9, 10:01 PM CDT | Flash Flood Warning | LSX | Franklin, Jefferson | 8 hr |
| Aug 9, 10:10 PM CDT | Special Weather Statement | LSX | Jefferson | 50 min |
| Aug 9, 10:15 PM CDT | Special Weather Statement | LSX | Sainte Genevieve | 45 min |
| Aug 9, 10:23 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois, Washington | 52 min |
| Aug 9, 10:46 PM CDT | Severe Thunderstorm Warning | LSX | Saint Francois, Washington | 59 min |
| Aug 9, 10:54 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 21 min |
| Aug 9, 11:17 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve, Saint Francois | 43 min |
| Aug 9, 11:37 PM CDT | Flash Flood Warning | LSX | Crawford, Sainte Genevieve, Saint Francois, Washington | 8 hr |
| Aug 9, 11:47 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Sainte Genevieve, Saint Francois | 58 min |
| Aug 10, 12:19 AM CDT | Severe Thunderstorm Warning | LSX | Iron, Madison, Saint Francois | 41 min |
| Aug 10, 12:42 AM CDT | Flash Flood Warning | LSX | Iron, Madison | 7 hr |
| Aug 10, 12:59 AM CDT | Severe Thunderstorm Warning | LSX | Iron, Madison, Reynolds | 16 min |
| Aug 10, 1:56 AM CDT | Flash Flood Warning | LSX | Reynolds | 6 hr |
| Aug 10, 6:54 AM CDT | Areal Flood Warning | LSX | Crawford, Iron, Reynolds, Washington | 9 hr |
Nearby
River Flood Warnings in Missouri, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.